# SDR USAA060448

- Difficulty date: March 10, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654546170A
- Condition: Punctured
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER TOP CENTER OF SPOILER PANEL PUNCTURE.  MAJOR REPAIR, IAW TR 27-60-01, DEFECT SIZE: 1 INCH.
